# SDR DALA2021073004322

- Difficulty date: July 29, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 54,815 hours, 23,833 cycles
- Engine: Pwa PW2037
- Engine time: 93,866 hours, 42,749 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

SHIP 5657 - DIV, IFSD - TO ELP DUE TO RIGHT ENGINE OIL FILTER MESSAGE. FLIGHT CREW COMPLIED WITH QRH AND PERFORMED COMMANDED INFLIGHT SHUTDOWN. CORRECTIVE ACTION: REMOVED AND INSPECTED CHIP DETECTORS PER B757 AMM 79-21. REMOVED AND REPLACED #2 OIL FILTER PER B757 AMM 79-21, METAL FOUND IN FILTER. PERFORMED #2 ENGINE CHANGE IAW AMDS WORK CARDS. ALL OPS CHECK GOOD.
